I've had RAI therapy 4 months ago and went well aside from tenderness of my neck after 2 weeks of treatment. Early this month til now I've had cramps:back of my thighs,arms and neck. And recently, I just felt tightness on my chest and I don't know what it is. Is this the effects of the therapy I 've got? Thanks
A week before my RAI, my lab result for tsh was 49%, then on september,4 months after the therapy, my tsh was 29%. The doctor didn't gave me any medication because,he said,my body is responding well to the treatment. I'll be back next year february. I'm scared because the cramps is affecting all over my body now and it's so sore.it takes a day or 2 to heal the pain.I feel like there's always changes in my body everyday since I started this therapy. Thanks
no way - your doctor is not right. RAI will deplete the body in hormone function and you require testing frequently for at least a year.
There is no way to tell how much RAI has taken the thyroid away without proper testing.
With him not putting you on meds and saying you reponded well ( at that time you saw him) might be correct - but your body is still adjusting to the RAI and you sound like you are getting very low on hormone and now - may require - you to need thyroid medication.
The precentages you are incorrect on thyroid labe testing - there is no such thing as a % used to determine how much of your thyroid is working
It would be best to call this doctor and have them run the FT3 - FT4 and TSH testing as soon as possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.